Home / Health & Family / Medical Mailbox / A Heartfelt Thank You

A Heartfelt Thank You

Published: March 1, 2009

Dear Dr. SerVaas,

In your November/December 2008 issue I happened to read that leg and hand spasms could be caused by the cholesterol medicines. I had been having such severe pains that I would have to pull over in traffic because I was afraid to drive with them. I tried eating bananas and all the other things people said would help to no avail.

I showed the article to my doctor who took me off of the cholesterol meds. In the next two weeks, I had the beginnings of spasms, but they never got full-fledged. I am now free of the spasms and am greatly appreciative of that paragraph in From the Pharmacy. A heartfelt thank you!

Johanna

You’re welcome! Thanks for writing. It’s important to keep cholesterol in check so please consider discussing your lipid levels and necessary therapy options with your doctor.

Read More:


  • Donna Hicks

    Would anyone know anything about what these symptoms mean? I feel like something is coming up in my throat and then my right arm goes numb. I have had heart-stress tests, an upper scope and the doctors say they can’t find anything. I feel like it is something to do with acid reflux but why would my arm go numb? I have gotten dizzy with this a few times but yet feel like something is coming up in my throat. Please let me know if anyone has had these symptoms.